# SDR DALA2019080314552

- Difficulty date: July 31, 2019
- Submitted: August 3, 2019
- Operation: Air carrier
- Aircraft: N326US
- Make and model: Airbus A320-211
- Aircraft serial: 282
- Aircraft time: 82,744 hours, 38,030 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Floor Support
- Condition: Corroded
- Location: Frames 68-69
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION FLOOR STRUCTURE LOCATED BTW FR 68 TO FR 69 +Y1162 IN PASSENGER CABIN, REPLACED FLOOR BEAM +Y1162 IN PASSENGER CABIN BTW FR68 TO FR69 AS PER SRM A320 51-72-11 AND DWG D53472000
